# SDR DALA2017021701308

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CRACKED ON LOWER SKIN BUTE DOOR, XCW 104. THE BUTE DOOR WAS REPAIRED IAW SRM 51-70-4, FIG 1, 51-30-2 AND 51-30-1.
